# SDR UIEA2018070701381

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 990 LOWER END OF THE METAL STRIP ON THE SIDE WALL FOUND CORROSION. CORRODED SIDEWALL METAL STRIP AT STA 990 LOWER END AREA TRIMMED OUT AND SPLICE REPAIR CARRIED OUT IAW EN 1151-118 REV 0.
